# SDR RJEF598H

- Difficulty date: June 6, 2000
- Submitted: July 19, 2000
- Operation: Air carrier
- Aircraft: N121GU
- Make and model: Boeing 737-2H6
- Aircraft serial: 20583
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

DURING CRUISE, THE PRESSURIZATION SYSTEM ON AUTOMATIC AND STANDBY MODE WERE UNABLE TO HOLD THE A/C PRESSURE AND OUTFLOW VALVE INDICATIONS WERE ERRATIC.  THE A/C RETURNED TO MIAMI STATION FOR MAINTENANCE.  AFTER UNEVENTFUL LANDING AT MIA STATION MAINTENANCE TECHNICIANS PERFORMED AN INSPECTION OF THE WIRING IN THE PRESSURE CONTROL SYSTEM AS PER AMM 21-31 AND WDM 21-34.  FOUND NO DISCREPANCIES.  AN OPERATIONAL CHECK OF THE PRESSURIZATION SYSTEM WAS PERFORMED AS PER AMM 21-31-.  FOUND THE AUTOMATIC, STANDBY, MANUAL AC AND MANUAL DC MODES WORKING NORMALLY.  THE AIRCRAFT WAS PRESSURIZE TO 3.5 PSI AND NO LEAKS WERE FOUND AS PER AMM 21-31.  THE AIRCRAFT RETURNED TO NORMAL OPERATION.  (M)
